Skip to Main content Skip to Navigation
Journal articles

Disease propagation in connected host populations with density-dependent dynamics: the case of the Feline Leukemia Virus

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00427417
Contributor : Stéphane Delmotte <>
Submitted on : Wednesday, October 28, 2009 - 5:02:58 PM
Last modification on : Tuesday, August 24, 2021 - 3:23:57 AM

Identifiers

Collections

Citation

Emmanuelle Gilot-Fromont, D. Pontier, M. Langlais. Disease propagation in connected host populations with density-dependent dynamics: the case of the Feline Leukemia Virus. Journal of Theoretical Biology, Elsevier, 2003, 223 (4), pp.465-475. ⟨10.1016/S0022-5193(03)00122-X⟩. ⟨hal-00427417⟩

Share

Metrics

Record views

154